question-icon

Are hot and dry skin along with excessive weight gain side effects of Levothyroxine?

default
Posted on Mon, 25 May 2015
Question: I am on .175 mcg levothyroxine. My skin is hot and dry. I have gained a lot of weight and am very tired. What is going on?
doctor
Answered by Dr. Saumya Mittal (9 minutes later)
Brief Answer:
needs more information

Detailed Answer:
Hi
I am Dr Mittal.
I have read your query.
I think I would be able to help you.
The symptoms of the query are quite suggestive of an uncontrolled thyroid disorder.
In this case you will need more thyroid medicines. I however need to know your thyroid levels report before comments can be justified.
I therefore suggest that you upload the reports of the first thyroid test that prompted your doctor to start the medicine and the latest thyroid report.
I have tried to make it as simple as possible. I hope that the information helps you. Please feel free to contact us for more information. Best of luck. Dr Mittal.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Saumya Mittal

Diabetologist

Practicing since :2004

Answered : 2895 Questions

premium_optimized

The User accepted the expert's answer

Share on
Are hot and dry skin along with excessive weight gain side effects of Levothyroxine?

Brief Answer: needs more information Detailed Answer: Hi I am Dr Mittal. I have read your query. I think I would be able to help you. The symptoms of the query are quite suggestive of an uncontrolled thyroid disorder. In this case you will need more thyroid medicines. I however need to know your thyroid levels report before comments can be justified. I therefore suggest that you upload the reports of the first thyroid test that prompted your doctor to start the medicine and the latest thyroid report. I have tried to make it as simple as possible. I hope that the information helps you. Please feel free to contact us for more information. Best of luck. Dr Mittal.